MATHEMATICAL MODELING OF DROUGHT RESILIENCE IN AGRICULTURE
Article first published online: 31 JUL 2012
Copyright © 2012 Wiley Periodicals, Inc.
Natural Resource Modeling
Volume 26, Issue 2, pages 237–258, May 2013
How to Cite
RANJAN, R. (2013), MATHEMATICAL MODELING OF DROUGHT RESILIENCE IN AGRICULTURE. Natural Resource Modeling, 26: 237–258. doi: 10.1111/j.1939-7445.2012.00136.x
- Issue published online: 22 APR 2013
- Article first published online: 31 JUL 2012
- Received by the editors on 20th October 2011. Accepted 18th June 2012.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!